# SDR IXXA060435S

- Difficulty date: August 24, 2004
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Worn
- Location: Te Flap
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING OUTBOARD FLAP HINGE FITTING ANGLE WORN AT STATION XF218.  REPAIRED PER ALL APPLICABLE DATA.
